# SDR U2RA2023032900015

- Difficulty date: March 25, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 86,340 hours, 13,412 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS AT 1, THEN FLAPS 5 SELECTED IN TURBULENCE - AT +20 KNOTS SPEED EXCURSION WAS NOTED.  BEFORE FLAPS EXTENDED TO 5, SPEED WAS TRANSIENT.  NO EICAS OR AUDIBLE WARNINGS OCCURRED.  FLAPS OVERSPEED PHASE 1 CONDITIONAL INSPECTION PERFORMED ON FLAP SYSTEM PER AMM 05-51-04 WITH NO DEFECTS NOTED.
